# SDR AUS20030575

- Difficulty date: June 4, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4995100V1
- Condition: Bird Strike
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) BIRDSTRIKE ON SURVEILLANCE RADOME.
